Hello Colleen and a very big
to the group. Unfortunately you seem to have been down the same diagnosis route many of us have experienced, which is always very scary and frustrating. All your symptoms are the typical IIH ones, and in time you'll be able to recognise them and deal with them a lot easier.
I know the side effects from the Diamox are uncomfortable and bothersome, so if they get to the point where you can't tolerate them any more, have a word with your Neurologist. Hopefully your doctors will make sure that your symptoms become stable and will monitor your vision at regular intervals.
Light sensitivity(photo-phobia) is common with IIH, and here is a link that will explain it more to you Photophobia
At home you can control the sensitivity by having softer lightbulbs, and having a desk lamp that can be bent lower, over your computer, so it only lights up the area's you need to see, such as the keyboard, rather than it hitting your face. If you wear glasses, try getting them with UV filter on and possibly reaction lenses which go darker when the sun is bright. Also here is the link to our suggestion for solutions to coping with it IIH and Coping with photophobia
We are always here to support you and to answer any concerns that you may have, and to help you have a better life with IIH as much as we can.